Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Primitive binary polynomials


Author: Wayne Stahnke
Journal: Math. Comp. 27 (1973), 977-980
MSC: Primary 12C05; Secondary 12-04
MathSciNet review: 0327722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One primitive polynomial modulo two is listed for each degree n through $ n = 168$. Each polynomial has the minimum number of terms possible for its degree. The method used to generate the list is described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12C05, 12-04

Retrieve articles in all journals with MSC: 12C05, 12-04


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1973-0327722-7
PII: S 0025-5718(1973)0327722-7
Keywords: Primitive polynomials, finite field, Mersenne numbers, shift-register sequences
Article copyright: © Copyright 1973 American Mathematical Society